Menstruation Becomes Irregular After 1 Month Of Injection In Unmarried Women?

Illustration of Menstruation Becomes Irregular After 1 Month Of Injection In Unmarried Women?
Illustration: Menstruation Becomes Irregular After 1 Month Of Injection In Unmarried Women? shadygrovefertility.com

Good night … My name is Istti, my age is 29 I have never been married … I have been on the list to become a migrant worker, one of the requirements is to take part in a medical program … (including me being injected with a distance of 1 month) … After a few days my body was turning hot and cold and not knowing what the effect of the injection was or was not … Well, from there my menstruation likes to be late sometimes a month smoothly sometimes 2 once a month until the stomach feels so … Walking until a few years like that, and these days, I menstruate every two months with a little blood even one day does not come out anymore, but the third month I had a long and heavy menstruation like a pee, while a blood clot comes out … it flows until almost every few minutes to replace the pads, and what makes me worry is that a lot of blood clots that are as big as a big toe … Please explain why … Thank you before nya

1 Answer:

Greetings HealthReplies.com.
Thank you for asking at HealthReplies.com.
Menstruation is a physiological process or a normal process that occurs in every woman of childbearing age. During menstruation, marked by the discharge of menstrual blood for 3-7 days, with an average if calculated based on replacement pads, can range from 1-2 pads that are used every day during menstruation. Menstrual cycles can vary between 21-35 days, and there are often some abnormal menstrual cycles.
If one or two times a woman experiences menstrual complaints in one year, then this condition is still reasonable. However, if menstrual complaints or disorders often recur, it is necessary to know the cause of menstrual disorders.
Some of the conditions below can trigger menstrual disorders, one of which is late menstruation, irregular menstruation, or irregular menstruation, such as:
1. use of KB
2. pelvic infection or inflammation
3. ovarian cyst
4. pregnancy, so menstruation is late
5. disorders of the female hormonal balance
6. psychological factors, such as stress or depression
7. thyroid disorders, diabetes, tuberculosis
To find out the cause of menstrual disorders or irregular menstruation, it is better to do a direct consultation with an obstetrician, so that the doctor can conduct interviews, physical examinations, and supporting examinations needed, such as an ultrasound examination or blood tests. The results of the examination provide information on the cause of the patient's complaint and will be the basis for handling and treating the patient.
In connection with your question, the existence of irregular menstrual disorders and the presence of blood clots may be caused by the effects of the use of birth control. For women who want to use KB for 1 month and get a smooth menstrual cycle, it is better for the first time KB injection to be done during 3-5 days during menstruation or when menstruation is still ongoing, thus, it is expected that the hormonal effects of KB can adjust to the physiological conditions of the body You. However, there is no prohibition on family planning injections at any time according to the wishes of the patient. In addition, not all women will experience complaints of menstrual disorders if they do not do the initial KB injection during menstruation. So in general, it is necessary to evaluate the schedule of KB injections as well as the presence or absence of side effects felt during family planning injections.
Evaluations such as irregular menstruation, blood clots, sometimes a little menstruation, or stomach cramps, are side effects of the use of birth control that must be considered.
Therefore, you can consider other birth control methods that might be more suitable and comfortable for you, such as 3-month birth control, an IUD, birth control pills or implant placement. in general, an IUD or spiral can be considered in the hope that your menstrual cycle runs smoothly, in addition, the IUD can be replaced after a few years.
For now, you should consult with your obstetrician directly, so that the doctor can do an evaluation and examination; the doctor will then recommend a method of birth control that is suitable for you to reduce the unexpected side effects.
Thus the info we can convey.

: by

Related Question

Causes The Size Of The Testicles To Shrink?

Causes The Size Of The Testicles To Shrink?

(1 year ago)

I was 17 when I was 13 my left testicle was swollen when I went to the nearest doctor thank God, but why did the testicle that was swollen actually become dwarf after I finished th...

Can Eye Drops Be Used During Sinusitis Treatment?

Can Eye Drops Be Used During Sinusitis Treatment?

(1 year ago)

Hello doctor, I just had sinusitis and after consulting an ENT specialist I was prescribed Tremenza, Ranitidine HCL, and Clindamycin, but shortly after returning from the hospital ...

Does The Use Of Hair Oil Can Cause Gray Hair?

Does The Use Of Hair Oil Can Cause Gray Hair?

(1 year ago)

u003c / body u003e u003c / html u003e n...

Leave a Reply

Your email address will not be published. Required fields are marked *